I am on 20 mg Geodon a.m and 60 mg p.m. and Abilify 5mg p.m.
Since 2006 when I was originally put on both, I have been able to live something other than a half-life. Geodon even at its highest dose alone or abilify alone can’t cover all my symptoms. And any other meds either make me crazy or give me physical side effects.
My latest doctor didn’t want to put me back on both, but I told him I was living a half-life. In/out of delusions and couldn’t move forward in my day. When I take naps I wake up with a dull ache in my head. Just wondering if this could be the long term effects or not. They did find a small lesion in the frontal matter during a scan, but that was a few years ago. I have been having the dull ache for a long time.
Anyone else get that type of symptom on 2 meds?
I can’t imagine having an episode while on both, and I haven’t to date although I am under a lot of stress at home right now due to lots going on. I think if I did have one it would make me somewhat fall apart even more.